Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Unique continuation for the two-dimensional anisotropic elasticity system and its applications to inverse problems


Authors: Gen Nakamura and Jenn-Nan Wang
Journal: Trans. Amer. Math. Soc. 358 (2006), 2837-2853
MSC (2000): Primary 35B60, 74B05; Secondary 74G75
Published electronically: February 6, 2006
MathSciNet review: 2216248
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under some generic assumptions we prove the unique continuation property for the two-dimensional inhomogeneous anisotropic elasticity system. Having established the unique continuation property, we then investigate the inverse problem of reconstructing the inclusion or cavity embedded in a plane elastic body with inhomogeneous anisotropic medium by infinitely many localized boundary measurements.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35B60, 74B05, 74G75

Retrieve articles in all journals with MSC (2000): 35B60, 74B05, 74G75


Additional Information

Gen Nakamura
Affiliation: Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan
Email: gnaka@math.sci.hokudai.ac.jp

Jenn-Nan Wang
Affiliation: Department of Mathematics, National Taiwan University, Taipei 106, Taiwan
Email: jnwang@math.ntu.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9947-06-03938-9
PII: S 0002-9947(06)03938-9
Keywords: Unique continuation, anisotropic elasticity system, inverse problems
Received by editor(s): January 5, 2004
Published electronically: February 6, 2006
Additional Notes: The first author was partially supported by Grant-in-Aid for Scientific Research (B)(2) (No.14340038) of the Japan Society for the Promotion of Science.
The second author was partially supported by the National Science Council of Taiwan.
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.